# SDR REXA201100130

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,654 hours, 18,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SUSPECTED DE-ICE FLUID IN CABIN AIR SYSTEM.  BURNING TYPE 1 SMELL OCCURRED ABOUT 10 SECONDS AFTER TAKEOFF WITH SMOKE TOILET CAUTION MESSAGE.  CREW DECLARED EMERGENCY AND RETURNED TO DEPARTURE POINT.  POST LANDING INVESTIGATION DID NOT REVEAL EVIDENCE OF FIRE.  CREW SUSPECTS EXCESSIVE DE-ICE FLUID SPRAYED ON THE REAR OF THE AIRCRAFT.  NO RELATED DISCREPANCIES INDICATED.
